MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT EZ; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT EZ; BLOOD GLUCOSE METER
Model Number 9628
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the covid-19 pandemic, the investigation for this event will be delayed.We will however, send the follow-up report as soon as our laboratory services are able to return to normal.The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
 
Event or Problem Description
The customer reported that his blood glucose readings were not being stored in the memory of the contour meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
 
Event or Problem Description
The customer reported that his blood glucose readings were not being stored in the memory of the contour next ez meter.
 
Additional Manufacturer Narrative
As per the initial report, the meter involved in the event occurrence was a contour meter with serial # (b)(6).However, based on the clarification received, the meter involved in the event was a contour next ez meter with serial # (b)(6).Sections b5, d1 (brand name), d4 (model #, serial #, and udi), g5 (510(k) number), and h4 (device manufacture date) have been updated to reflect the correct information.The customer returned the suspected contour next ez meter for evaluation.The meter switched on as expected.The readings were downloaded to the glucofacts deluxe version 3.12.0 and 480 readings were transferred, which was indicative of meter's memory successfully storing the readings to its full capacity.The customer service mode was run through and no anomalies were found.Control tests were run using the returned meter with the in-house contour next test strips and in-house contour next control solution, which gave a satisfactory performance.All readings obtained during in-house testing were properly stored in the meter's memory.

Brand Name
CONTOUR NEXT EZ
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla, ny
MDR Report Key10119018
Report Number1810909-2020-00288
Device Sequence Number19272897
Product Code NBW
UDI-Device Identifier00301939556010
UDI-Public00301939556010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9628
Device Catalogue Number9556C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2020
Initial Date Received by Manufacturer 05/18/2020
Supplement Date Received by Manufacturer08/18/2020
Initial Report FDA Received Date06/04/2020
Supplement Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR